# SDR C2XA09TY175

- Difficulty date: July 24, 2009
- Submitted: July 24, 2009
- Operation: Air carrier
- Aircraft: N14937
- Make and model: Emb EMB-145ER
- Aircraft serial: 145026
- Aircraft time: 23,980 hours, 23,425 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14522461011
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS - CORROSION WAS FOUND ON THE RIGHT OMEGA BEAM AT FRAME 22 TOPCAP.  MAINTENANCE REPLACED THE TOPCAP IAW EMB 135/145 SRM 51-40-07.  ALODINED, PRIMED AND PAINTED IAW CPM 51-21-04-05-06.  ALL WORK WAS ACCOMPLISHED AND WILL BE RELEASED AT THE END OF THE C-CHECK.
